Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 26, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 26, 2016, 11:33 PM CDT for Johnson County, Kansas; Jackson County, Missouri. It took effect at Apr 27, 2016, 12:16 AM CDT. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 11:33 PM CDT (04:33 UTC)
- In effect from
- Apr 27, 2016, 12:16 AM CDT
- Expired
- Apr 28, 2016, 4:17 AM CDT
- In force
- 28 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Johnson County, KS, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Indian Creek at Overland Park (OPDK1). The gauge peaked at 12.95 ft at Apr 27, 2016, 1:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06893300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
774
WGUS43 KEAX 270433
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1133 PM CDT TUE APR 26 2016
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Kansas...Missouri...
Indian Creek at Overland Park affecting Johnson and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC091-MOC095-280433-
/O.NEW.KEAX.FL.W.0026.160427T0516Z-160428T0917Z/
/OPDK1.2.ER.160427T0516Z.160427T0700Z.160427T0917Z.NR/
1133 PM CDT TUE APR 26 2016
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Indian Creek at Overland Park.
* until late Wednesday night.
* At 11:15 PM Tuesday the stage was 12.3 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and
continue to rise to near 16.4 feet by early Wednesday morning. The
river will fall below flood stage by Wednesday morning.
* At 16.5 feet...Flood waters approach homes along Conser Street.
* At 15.1 feet...Flood waters reach Antioch Road 600 feet north of
Indian Creek. Water also reaches buildings near the creek along
Antioch Road West 106th Circle and El Monte cul de sac.
* At 14.3 feet...Flood waters threaten basements along lowell and
antioch road.
* At 8.0 feet...Low-lying land along the creek begins to flood,
including a paved bike and walking path.
&&
Latest
Location FS Stage Day/Time Forecast
Indian Creek
Overland Park 14 12.3 Tue 11 PM 16.4 early Wednesday
morning
&&
LAT...LON 3892 9470 3894 9470 3895 9466 3894 9462 3892 9462
$$2 follow-up statements
025
WGUS83 KEAX 270539
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1239 AM CDT WED APR 27 2016
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Indian Creek at Overland Park affecting Johnson and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC091-MOC095-280539-
/O.EXT.KEAX.FL.W.0026.000000T0000Z-160428T0708Z/
/OPDK1.1.ER.160427T0555Z.160427T0600Z.160427T0708Z.NO/
1239 AM CDT WED APR 27 2016
The Flood Warning continues for
The Indian Creek at Overland Park.
* until late tonight.
* At 12:15 AM Wednesday the stage was 13.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning
and continue to rise to near 14.1 feet by after midnight this
morning. The river will fall below flood stage by after midnight
this morning.
* At 16.5 feet...Flood waters approach homes along Conser Street.
* At 15.1 feet...Flood waters reach Antioch Road 600 feet north of
Indian Creek. Water also reaches buildings near the creek along
Antioch Road West 106th Circle and El Monte cul de sac.
* At 14.3 feet...Flood waters threaten basements along lowell and
antioch road.
* At 8.0 feet...Low-lying land along the creek begins to flood,
including a paved bike and walking path.
&&
Latest
Location FS Stage Day/Time Forecast
Indian Creek
Overland Park 14 13.0 Wed 12 AM 14.1 after midnight this
morning
&&
LAT...LON 3892 9470 3894 9470 3895 9466 3894 9462 3892 9462
$$556
WGUS43 KEAX 270655
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
155 AM CDT WED APR 27 2016
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC091-MOC095-270725-
/O.CAN.KEAX.FL.W.0026.000000T0000Z-160428T0708Z/
/OPDK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
155 AM CDT WED APR 27 2016
* At 1:15 AM Wednesday the stage was 12.8 feet.
* Flood stage is 14.0 feet.
* No flooding is currently forecast.
* At 8.0 feet...Low-lying land along the creek begins to flood,
including a paved bike and walking path.
&&
Latest
Location FS Stage Day/Time Forecast
Indian Creek
Overland Park 14 12.8 Wed 01 AM 12.6 after midnight this
morning
&&
LAT...LON 3892 9470 3894 9470 3895 9466 3894 9462 3892 9462
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:40 PM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Apr 26, 6:40 PM CDT, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
640 PM CDT TUE APR 26 2016
.Discussion...
Issued at 432 PM CDT TUE APR 26 2016
Convection got started early this morning in response to a little
vorticity max crossing a stalled front roughly along I-70, then the
low level jet kicked in and helped organize the early morning cells
into a progressive bow echo that moved across Missouri, roughly
along a line from St Joseph and Kansas City east-southeast through
Sedalia and Boonville. Rain totals of 1 to 2 inches, with locally
higher amounts, where noted along the path of the bow echo along
with some hail and wind reports, which will all factor into the
forecast for this evening. Otherwise, the bow echo has left behind a
significantly strong enough cold pool to push the stalled front from
I-70 south of the forecast region this afternoon, placing the
outflow boundary across Allen and Bourbon counties in Kansas just to
the southwest of our area, wrapping back up into the surface low
still located across central Kansas. This outflow boundary will be
the focus for more convection late this afternoon and evening.
Rest of the afternoon...Atmospheric recovery along the outflow
boundary, and points southwest, have returned into the 3000+ J/KG
range with effective southwest shear values of 40+ knots. This has
proven more than sufficient to result in severe thunderstorms just to
our west with convection starting to bubble up again in south
central Kansas along the dry line -extending south from the Wichita-
and also along the outflow boundary from Concordia, KS southeast to
Mound City, KS. However currently, steering winds up through 850mb
are from due south with 700mb winds south-southeast. As a result the
storms are lifting north-northeast so it will take till some time
for more than isolated thunderstorm activity to spread back across
our section of eastern Kansas and western Missouri. As the parent
upper level trough lifts and pivots late tonight it will become
increasingly negatively tilted, allowing more cold air in aloft thus
keeping the atmosphere unstable well into the overnight hours. This
could help fuel storms late into the overnight hours, keeping the
severe potential going late into the night as the low level jet veers
over into northwest Missouri. As a result, severe weather is
favorable for both damaging winds and large hail along with isolated
tornadoes both early this evening and late tonight. Expect storms to
persist through much of the night with ongoing activity possibly
lingering through sunrise Wednesday. Additionally, heavy rain is
expected to accompany these storms, and given the rainfall this
morning -especially across northwestern Missouri and northeast
Kansas- we have issued a flash flood watch for tonight to cover areas
along the state line.
Speaking of Wednesday...morning activity should be lifting northeast
and then likely result in a break in convection by the late morning
hours. However, the parent upper level trough will be pivoting
across above northwest Missouri with cold air sliding in aloft.
Resulting steepening lapse rates and could result in some low topped
thunderstorms, particularly in northwest Missouri and adjacent areas
of northeast Kansas. However, working against these low topped
storms will be the fact that the parent low will push the jet axis
east putting the better shear to the east of where the low top
storms would be expected. But, this still leaves the possibility open
for low topped severe weather in areas near the Iowa border east and
southeast into northeast and central Missouri Wednesday afternoon.
Any stormy activity Wednesday will likely continue to the northeast
thus leaving the region storm free by Thursday.
Attention then turns towards the weekend as another trough exits the
Desert Southwest by moving northeast across the Plains States. This
trough currently looks to be trending just far enough south to take
the focus for severe weather and put it to our south. But, we could
still get plenty of storms starting again Friday and lasting through
at least Saturday with more storms possible into Sunday. We will
want to watch for flooding potential given the rainfall totals
expected this work week, but currently the sever threat for the
weekend looks low at this time.
&&
.Aviation...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 639 PM CDT TUE APR 26 2016
VFR conditions currently prevail at the terminals this evening which
will persist for the next couple of hours. Then a complex of
thunderstorms in eastern Kansas will push east into Missouri reaching
many of the terminals around 02Z this evening. CIGs under the storms
are still expected to mainly be in the MVFR range, though an arrant
IFR CIG or VIS can't be ruled out this evening when the strongest
storms are moving through. Otherwise, expect storms through the early
morning to mid-morning hours before activity moves off to the
northeast. Low clouds or scattered showers are advertise by some
models for the morning and afternoon hours Wednesday, but have held
off on adding them for now to the end of the TAF due to low
confidence.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Wednesday morning for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Wednesday morning for MOZ001>004-
011>014-020>022-028>030-037-038-043-044-053-054.
&&
Discussion...Cutter
Aviation...CutterHazardous weather outlook, Apr 26, 5:34 AM CDT, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 26, 10:30 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 5 S LENEXA 38.88N 94.74W
04/26/2016 E1.00 INCH JOHNSON KS EMERGENCY MNGR
&&
LAFLINLocal storm report, Apr 26, 10:37 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1037 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM HAIL 3 NNW CLEVELAND 38.72N 94.61W
04/26/2016 E1.75 INCH CASS MO TRAINED SPOTTER
&&Local storm report, Apr 26, 10:42 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1042 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND GST 1 S RAYMORE 38.79N 94.45W
04/26/2016 E60 MPH CASS MO BROADCAST MEDIA
&&Local storm report, Apr 26, 10:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FUNNEL CLOUD 1 N ARCHIE 38.50N 94.35W
04/26/2016 CASS MO STORM CHASER
DOES NOT APPEAR TO BE CONDENSED TO THE GROUND BUT HAD
ALSO SEEN A FEW POWER FLASHES
&&
LAFLINLocal storm report, Apr 26, 10:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1053 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND GST 1 S RAYMORE 38.79N 94.45W
04/26/2016 E60 MPH CASS MO NWS EMPLOYEE
&&Local storm report, Apr 26, 11:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1110 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND DMG 4 E LOUISBURG 38.62N 94.61W
04/26/2016 CASS MO LAW ENFORCEMENT
SEMI OVERTURNED AT 2 HIGHWAY AND STATE LINE...HEARD ON
POLICE SCANNER
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Doniphan | 12 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Atchison | 6 days |
| Apr 26, 8:58 PM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 49 hr |
| Apr 26, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 31 min |
| Apr 26, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 35 min |
| Apr 26, 10:13 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| Apr 26, 10:14 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 17 min |
| Apr 26, 10:25 PM CDT | Flash Flood Warning | EAX | Doniphan | 6 hr |
| Apr 26, 10:29 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami, Wyandotte | 46 min |
| Apr 26, 10:56 PM CDT | Flash Flood Warning | EAX | Johnson, Wyandotte | 6 hr |
| Apr 27, 1:39 AM CDT | River Flood Warning | EAX | Atchison | 36 hr |
| Apr 27, 1:39 AM CDT | River Flood Warning | EAX | Leavenworth | 70 hr |
| Apr 27, 1:47 AM CDT | River Flood Warning | EAX | Miami | 4 days |
| Apr 27, 1:47 AM CDT | River Flood Warning | EAX | Linn | 4 days |
| Apr 27, 5:05 AM CDT | Areal Flood Warning | EAX | Atchison, Doniphan, Johnson, Leavenworth, Wyandotte | 18 hr |
| Apr 27, 1:54 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 36 min |
| Apr 27, 2:32 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 28 min |
| Apr 27, 2:57 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 33 min |
| Apr 27, 3:02 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 43 min |
| Apr 27, 3:19 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Leavenworth | 41 min |
| Apr 27, 3:27 PM CDT | Special Weather Statement | EAX | Wyandotte | 33 min |
| Apr 27, 3:31 PM CDT | Special Weather Statement | EAX | Leavenworth | 44 min |
| Apr 27, 3:33 PM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 27 min |
| Apr 27, 3:38 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 37 min |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 63 hr |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 3 days |
| Apr 26, 7:50 PM CDT | River Flood Warning | EAX | Atchison, Holt | 70 hr |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 9 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 20 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 21 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| Apr 26, 8:51 PM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Apr 26, 8:59 PM CDT | Special Weather Statement | EAX | Gentry | 31 min |
| Apr 26, 9:57 PM CDT | River Flood Warning | EAX | Cooper | 37 hr |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Johnson | 33 min |
| Apr 26, 10:46 PM CDT | Tornado Warning | EAX | Cass | 18 min |
| Apr 26, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Clay, Henry, Jackson, Johnson and 2 more | 24 min |
| Apr 27, 12:16 AM CDT | River Flood Warning | EAX | Clay, Platte | 27 hr |
| Apr 27, 12:17 AM CDT | Special Weather Statement | EAX | Bates | 28 min |
| Apr 27, 12:44 AM CDT | Special Weather Statement | EAX | St. Clair | 46 min |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Apr 27, 1:21 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Apr 27, 3:15 AM CDT | River Flood Warning | EAX | Clay, Ray | 32 hr |
| Apr 27, 4:29 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 40 hr |
| Apr 27, 6:27 AM CDT | River Flood Warning | EAX | Ray | 44 hr |
| Apr 27, 7:40 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 3 hr |
| Apr 27, 7:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 55 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 60 hr |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Apr 27, 10:21 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 3 days |
| Apr 27, 10:32 AM CDT | Areal Flood Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 12 hr |
| Apr 27, 2:08 PM CDT | Special Weather Statement | EAX | Atchison | 37 min |
| Apr 27, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 35 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 15 min |
| Apr 27, 3:15 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 29 min |
| Apr 27, 3:35 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton | 40 min |
| Apr 27, 3:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway, Worth | 30 min |
| Apr 27, 3:53 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 39 min |
| Apr 27, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 47 min |
| Apr 27, 4:09 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb, Platte | 36 min |
| Apr 27, 4:10 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry | 35 min |
| Apr 27, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 46 min |
| Apr 27, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Clinton, DeKalb, Gentry | 39 min |
| Apr 27, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Ray | 37 min |
| Apr 27, 4:51 PM CDT | Tornado Warning | EAX | Daviess | 24 min |
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 26 min |
| Apr 27, 5:08 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison, Worth | 52 min |
| Apr 27, 5:12 PM CDT | Tornado Warning | EAX | Daviess | 33 min |
| Apr 27, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Daviess, DeKalb, Grundy, Lafayette and 2 more | 46 min |
| Apr 27, 5:38 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 22 min |
| Apr 27, 5:52 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Linn, Mercer, Putnam, Sullivan | 38 min |
| Apr 27, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Lafayette, Linn, Livingston, Saline | 52 min |
| Apr 27, 5:57 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 48 min |
| Apr 27, 6:30 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon | 24 min |
| Apr 27, 6:43 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 47 min |
| Apr 27, 6:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Sullivan | 52 min |
Nearby
River Flood Warnings in Kansas, 2016River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.